MathSciNet Relay Station
MathSciNet bibliographic data
MR783510 11F70 (22E55)
Waldspurger, J.-L. Quelques propriétés arithmétiques de certaines formes automorphes sur ${\rm GL}(2)$. (French) [Some arithmetical properties of certain automorphic forms on ${\rm GL}(2)$] Compositio Math. 54 (1985), no. 2, 121–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement